# SDR COM60501

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: AL00102
- Condition: Inop
- Location: Rudder
- Part time: 2,377 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RUDDER CONFIG MESSAGE ALTHOUGH SYSTEM IS DEFERRED.  WITH RUDDER TRIM INDICATING ZERO DEGREES.  REMOVED AND REPLACED RUDDER TRIM ACTUATOR WITH SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD.
